IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 3510 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

STUDIES

Adverse cutaneous drug reactions: Clinical pattern and causative agents in a tertiary care center in South India

Pudukadan David, Thappa Devinder Mohan

Year : 2004| Volume: 70| Issue : 1 | Page no: 20-24

   This article has been cited by
 
1 Naproxen-induced generalized bullous fixed drug eruption
Bandino, J.P., Wohltmann, W.E., Bray, D.W., Hoover, A.Z.
Dermatology Online Journal. 2009; 15(11): art no 4
[Pubmed]  [Google Scholar]
2 Adverse cutaneous drug reaction
Nayak, S., Acharjya, B.
Indian Journal of Dermatology. 2008; 53(1): 2-8
[Pubmed]  [Google Scholar]
3 Skin reactions to drugs | [Reações cutâneas desencadeadas por drogas]
Silvares, M.R.C., Lavezzo, M., Abbade, J.F., Abbade, L.P.F., Gonçalves, T.M.
Anais Brasileiros de Dermatologia. 2008; 83(3): 227-232
[Pubmed]  [Google Scholar]
4 Clinical study of cutaneous drug eruptions in 200 patients
Raksha, M., Marfatia, Y.
Indian Journal of Dermatology, Venereology and Leprology. 2008; 74(1): 80
[Pubmed]  [Google Scholar]
5 Adverse cutaneous drug reactions: A one year survey at a dermatology outpatient clinic of a tertiary care hospital
Chatterjee S, Ghosh AP, Barbhuiya J, Dey SK
Indian J Pharmacol. 2006; 38(6): 429-431
[Pubmed]  [Google Scholar]
6 Pattern and economic impact of cutaneous adverse drug reactions: Initial experiences from the regional pharmacovigilance center, Western Nepal
Mishra P, Subish P, Gupta S, Shankar PR, Bista D, Chhetri AK, Bhandari RB
International Journal of Risk and Safety in Medicine. 2006; 18(3): 163-171
[Pubmed]  [Google Scholar]
7 Cutaneous adverse drug reactions in a North Indian Tertiary Care Hospital
Malhotra S, Chopra SC, Gupta C, Dogra A
International Journal of Risk and Safety in Medicine. 2006; 18(2): 91-97
[Pubmed]  [Google Scholar]
8 Dermatological adverse drug reactions due to systemic medications - A review of literature
Dubey AK, Prabhu S, Shankar PR, Subish P, Prabhu MM, Mishra P
Journal of Pakistan Association of Dermatologists. 2006; 16(1): 28-38
[Pubmed]  [Google Scholar]
9 Severe cutaneous adverse drug reaction to leflunomide: A report of five cases
Shastri V, Betkerur J, Kushalappa P, Savita T, Parthasarathi G
Indian J Dermatol Venereol Leprol. 2006; 72(4): 286-289
[Pubmed]  [Google Scholar]
10 Fixed drug eruption due to levocetirizine
Guptha SDN, Prabhakar S, Sacchidanand S
Indian J Dermatol Venereol Leprol. 2005; 71(5): 361-362
[Pubmed]  [Google Scholar]
11 Adverse cutaneous drug reactions in children
Thappa DM, Shivaswamy KN
Indian Journal of Practical Pediatrics. 2005; 7(2): 94-100
[Pubmed]  [Google Scholar]
12 Reporting of drug eruptions: The National Pharmacovigilance Program
Khopkar, U.
Indian Journal of Dermatology, Venereology and Leprology. 2005; 71(1): 1-2
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow